# SDR 20001127AP012

- Difficulty date: June 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40
- Aircraft serial: 46661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB25271
- Condition: Corroded
- Location: Lt Wing
- Part time: 51,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSIONI ON LT WING LOWER AFT SKIN AT STATION XORS 340.00.  FOUND CORROSION BLENDED OUT AND SHOTPEENED IAW EO CH-00-0011 AND BOEING TLX TAU-FCO 00-00097H DTD 17 APR 00.  RELEASED AIRCRAFT FOR REVENUE SERVICE.  (M)
